# SDR FXT2004F00000

- Difficulty date: June 8, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N1263Y
- Make and model: Cessna 208B
- Aircraft serial: 208B0731
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7250 · Turbine Section
- Part: Vane
- Part number: 3032151
- Part serial: 5F451
- Condition: Worn
- Location: Hot Section
- Part time: 231 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CT-VANE SEGMENTS SLIPPED AND RUBBED INTO THE CT-DISK, CAUSING ABNORMALLY HOT OPERATION OF THE ENGINE.  A NEW HOT SECTION WAS IN STALLED AND THE PROBLEM WAS FIXED ALL OPERATING TEMPERATURES WERE NORMAL.  THE FIRST TIME THIS HAPPENED WAS IN NOV OF 2003.  AT THAT TIME WE THOUGHT IT WAS JUST A FLUKE BECAUSE WE HAVE BEEN OPERATING THESE ENGINES A LONG TIME AND NEVER HAD THIS PROBLEM BEFORE.  MAY OF 2004, SAME THING HAPPENED, THE CT-VANE SEGMENTS SLIPPED AND RUBBED INTO THE CT-DISK CAUSING ABNORMALLY HOT OPERATION OF THE ENGINE.  ENGINE OVERHAUL FACILITY HAS TOLD US THE PROBLEM IS IN THE DESIGN OF THE RETAINING RING THAT HOLDS THE SEGMENTS IN PLACE.
